Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Hyperbolic composition operators on the ball

Authors: F. Bayart and S. Charpentier
Journal: Trans. Amer. Math. Soc. 365 (2013), 911-938
MSC (2010): Primary 47B33; Secondary 32A35
Published electronically: August 9, 2012
MathSciNet review: 2995378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a classification, up to automorphisms, of hyperbolic linear fractional maps of the ball. We then show that this classification is very convenient to study the geometric properties of these maps, as well as the spectrum and the dynamics of the associated composition operators. We conclude by showing how these properties can be transfered to composition operators associated to hyperbolic self-maps of the ball which are not linear-fractional maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47B33, 32A35

Retrieve articles in all journals with MSC (2010): 47B33, 32A35

Additional Information

F. Bayart
Affiliation: Laboratoire de Mathématiques, Clermont Université, Université Blaise Pascal, BP 10448, F-63000 CLERMONT-FERRAND, CNRS, UMR 6620, Laboratoire de Mathéma- tiques, F-63177 Aubiere, France

S. Charpentier
Affiliation: Laboratoire de Mathématiques, Université Paris-Sud, Bâtiment 425, 91405 Orsay, France
Address at time of publication: Centre de Mathématiques et Informatique (CMI), Aix-Marseille Université, Technopôle Château-Gombert, 39, rue F. Joliot Curie, 13453 Marseille Cedex 13, France

Keywords: Composition operators, hypercyclicity, linear fractional maps, supercyclicity
Received by editor(s): June 15, 2010
Received by editor(s) in revised form: June 10, 2011
Published electronically: August 9, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society